Sever back pain this question feed

MOHAMMEDKAMAL UDDIN, 23 July 2018 19:40

Mohammed Kamal Uddin, age 10.03.1973, gender Male I have sever low bank pain, there is an operation at right site of my low back and now left side is effected, the pain filling left hand to left leg,

Tags: Blood, Pressure
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Please provide more details with your reports and history. Back pain is commonly seen due to degenerative arthritis, inflammation, injury or as a secondary problem. I shall suggest the basic medicines that will help to reduce the pain. Maintaining proper postures will help to prevent the recurrence of the pain.

Ayurvedic medicines like Gandharvahastadi kwath - 15ml of kwath with 60ml of warm water before food twice dialy, Simhanada guggulu - 2tablets twice dialy after food and Dasamoola haritaki lehyam - 1tsp at bedtime after food can be taken for a month and reviewed. Ayurvedic treatments like gentle oil massage, pizhichal, leaf poultice, vasti and rice poultice will be beneficial.

Include berries, coriander, drumstick leaves, celery, ginger, turmeric, garlic and cinnamon. Reduce excess caffeine, meat, pungent spicy foods, salt, refined flour, cold refrigerated foods, sugar and oil. Gentle exercises for the back will help to reduce the pain, will strengthen the muscles and exercise will help to maintain the weight.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 9 August 2018 15:19

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Ayurvedic cure for increased intraoccular pressure

asked by anon on 11 March 2010 10:25
I had Cataract surgery in both eye on 1998 . Because of my surgery my right eye is far sight and left eye is near sight. And I had retinal surgery in 1996 and 2004 on my left eye only. Know my pressure of my eye is high on my left eye and I am putting eye drop on my left eye is call alphagan p. please advice what can I do for my eyes and about my... Read More
1 reply  -  Related Tags: Cataract, Eyes
Expert's Advice (Dr.Ravinder):- Increased intraoccular pressure is very dangerous for eyes and can result in blindness. There is a self drainage system in eyes which maintains the normal intraoccular pressure by draining the extra fluids from eyes. But in case of glaucoma and injury during surgery or by some other reason if this drainage system fails or there comes some obstruction in ths drainage channel of eye then pressure inside.. Read more

Gastric ulcer with occult blood in stools

asked by chawlaj on 3 November 2012 8:36
respected doctor can the following products be used in a gastric ulcer 1 ALOE VERA JUICE 2 AVIPATRIKA CHURNA 3 CHAYAVAN PRASH can i do KAPAL BHATI EXERCISE Pls advise rgds j... Read More
Expert's Advice (Dr.Vijay):- Hello, As you are suffering from gastric ulcers, there may be chances of getting occult blood in stools as there may be chances of appearing bleeding spots in intestinal layer and due to which there may be possibility of getting occult blood. In order to reduce gastric ulcers, you need to follow proper diet and lifestyle. Avoid food items which may aggravate your acidity complaint and prevent.. Read more

Any side effect if taking Safi blood purifier and kayalkap vati at same time

asked by Princess05 on 6 February 2013 19:56
Respected Dr, I would like to know if there is any kind of side effect if I'm taking Safi blood purifier and 2 tablets of kayalkap vati 2 times daily? Note that I've been taking safi for around 4 month And I've just started it's been one day that I'm taking kayalkap vati also Thanking u in advance for your precious reply doctor... Read More
2 replies  -  Related Tags: Safi, Skin
Expert's Advice (Dr.Sharma):- Dear Thanks for writing to usUsually there are no side effects if SAFI And Kaya kalp vati if taken together However you may feel Weakness if taken for a long time ,due to blood thinning For it to be avoided you may continue on and off the medicineSince you have taken it for a long time ,you may discontinue or take an advice if you are facing problems regarding Skin or related You can also do Yoga Yoga.. Read more

Diabetes and blood sugar

asked by rajeshkumar_76 on 18 October 2016 14:02
Sir My mother is ages about 62 years. She is suffering from blood sugar from last 10-12 years. She is taking one tablet morning and evening per day which is given by a local doctor even then the blood sugar level is always found 250-275. Once, in near past, the level was found 480. Further, she is taking tea twice in a day and in her tea we use sugar-free tablet which are purchased from medical... Read More
1 reply  -  Related Tags: Blood, Diabetes, Sugar
Expert's Advice (Dr.Ramani):- The primary factor in treating diabetes is to control the blood sugar level within the normal limits to avoid complications. Once the blood sugar level remains high, it will affect the nerves causing burning sensation or peripheral neuritis. Please consult your nearest Allopathy doctor and the blood tests like FBS, PPBS and HbA1c to understand about the present blood sugar control as well as for.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.